# SDR HNAA9900038

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mat
- Condition: Out Of Position
- Location: Cockpit Floor
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DID NOT RETRACT WHEN SELECTED UP.  FOUND ALTERNATE EXTENSION DOOR AJAR.  SEATED DOOR AND CYCLED GEAR.  OPERATION NORMAL.  ON FOLLOWUP, TRIMMED RUBBER FLOOR MAT AWAY FROM DOOR.  DOOR SEATS NORMALLY.
